# SDR ASAA2017042920776

- Difficulty date: April 29, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE INTERCOSTAL ATTACH ANGLE CRACK AT BS 500G STR26L. GROUNDED - YES. REMOVED AND REPLACED FWD PIT LT SIDE INTERCOSTAL ATTACH ANGLE (CLIP) 1EA AT STA 500G STR26L PER DWG 143A7505 REV B AND SRM 51-40-02.
